MathSciNet Relay Station
MathSciNet bibliographic data
MR209851 (35 #747) 46.60
Barnes, Bruce Alan Algebras with the spectral expansion property. Illinois J. Math. 11 1967 284–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement